# SDR DALA2023090507230

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 69,926 hours, 9,155 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 CTR RT LAV FIRE EXTINGUISHER IS DISCHARGED. CORRECTIVE ACTION: REMOVED AND REPLACED CTR RT LAV FIRE EXTINGUISHER. (4449474)
